AIMS Mathematics, 2020, 5(1): 342-358. doi: 10.3934/math.2020023.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Integral type contractions of soft set-valued maps with application to neutral differential equations

Department of Mathematics, COMSATS University, Chak Shahzad, Islamabad, 44000, Pakistan

We establish e-soft fixed point results for soft set-valued maps under some integral contractive conditions on a complete metric space. Starting from Branciari integral contraction, the presented results are soft set extensions of many existing results on point-to-point and point-to-set mappings. In particular, the established idea herein improves the recently introduced concepts of soft set-valued maps. Moreover, examples and applications to nonlinear neutral differential equations are provided to support the usability of the derived results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords fuzzy set; soft set; soft set-valued map; E-soft fixed point; neutral delay differential equation

Citation: Mohammed Shehu Shagari, Akbar Azam. Integral type contractions of soft set-valued maps with application to neutral differential equations. AIMS Mathematics, 2020, 5(1): 342-358. doi: 10.3934/math.2020023

References

  • 1. A. Aliouche, A common fixed point theorem for weakly compatible mappings in symmetric spaces satsifying a contractive condition of integral type, J. Math. Anal. Appl., 322 (2006), 796-802.    
  • 2. I. Altun, D. Turkoglu, Some fixed point theorems for weakly compatible mappings satisfying contractive conditions of integral type on d-complete topological spaces, Fasc. Math., 42 (2009), 5-15.
  • 3. S. C. Arora, V. Sharma, Fixed point theorems for fuzzy mappings, Fuzzy Set. Syst., 110 (2000), 127-130.    
  • 4. A. Azam, I. Beg, Common fixed points of fuzzy maps, Math. Comput. Model., 49 (2009), 1331-1336.    
  • 5. A. Azam, M. Arshad, I. Beg, Fixed points of fuzzy contractive and fuzzy locally contractive maps, Chaos. Soliton. Fract., 42 (2009), 2836-2841.    
  • 6. A. Azam, M. Arshad, P. Vetro, On a pair of fuzzy ψ-contractive mappings, Math. Comput. Model., 52 (2010), 207-214.    
  • 7. S. Banach, Sur les opérations dans les esembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133-181.    
  • 8. M. Bachar, M. A. Khamsi, Delay differential equations: A partially ordered sets approach in vectorial metric spaces, Fixed Point Theory A., 2014 (2014), 193.
  • 9. M. Beygmohammadi, A. Razani, Two fixed point theorems for mappings satisfying a general contractive condition of integral type in modular space, Int. J. Math. Math. Sci., 2010 (2010), 317107.
  • 10. R. K. Bose, D. Sahani, Fuzzy mappings and fixed point theorems, Fuzzy Set. Syst., 21 (1987), 53-58.    
  • 11. A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 29 (2002), 531-536.    
  • 12. D. Butnairu, Fixed point for fuzzy mapping, Fuzzy Set. Syst., 7 (1982), 191-207.    
  • 13. N. Cagman, S. Karatas, S. Enginoglu, Soft topology, Comput. Math. Appl., 62 (2011), 351-358.    
  • 14. A. Djoudi, R. Khemis, Fixed point techniques and stability for neutral nonlinear differential equations with unbounded delays, Georgian Math. J., 13 (2006), 25-34.    
  • 15. F. Fatimah, D. Rosadi, R. F. Hakim, et al. N-soft sets and their decision making algorithms, Soft Comput., 22 (2018), 3829-3842.    
  • 16. S. Heilpern, Fuzzy mappings and fixed point theorems, J. Math. Anal. Appl., 83 (1981), 566-569.    
  • 17. T. L. Hicks, B. E. Rhoades, Fixed point theorems for d-complete topological spaces, Int. J. Math. Math. Sci., 37 (1992), 847-853.
  • 18. J. Jachymski, Remarks on contractive conditions of integral type, Theory Met. Appl., 71 (2009), 1073-1081.    
  • 19. M. S. Khan, M. Swaleh, S. Sessa, Fixed point theorems by altering distances between the points, B. Aust. Math. Soc., 30 (1984), 1-9.    
  • 20. M. A. Khamsi, Quasi contraction mappings in modular spaces without2-contraction, Fixed Point Theory A., 2008 (2008), 916187.
  • 21. S. Mila, L. Gajic, D. Tatjana, et al. Fixed point of multivalued integral type of contraction mappings, Fixed Point Theory A., 2015 (2015), 146.
  • 22. S. Molodtsov, Soft set theory, Comput. Math. Appl., 37 (1999), 19-31.
  • 23. P. Murthy, P. Kumam, S. Tas, Common fixed points of self maps satisfying an integral type contractive conditions in fuzzy metric spaces, Math. Commun., 15 (2010), 521-537.
  • 24. S. B. Nadler, Multivalued contraction mappings, Pac. J. Math., 30 (1969), 475-488.    
  • 25. B. E. Rhoades, Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 63 (2003), 4007-4013.
  • 26. M. Riaz, N. Çagman, I. Zareef, et al. N-soft topology and its applications to multi-criteria group decision making, J. Intell. Fuzzy Syst., 36 (2019), 6521-6536.    
  • 27. M. R. Taskovic, Some new principles in fixed point theory, Math. Japonica., 35 (1990), 645-666.
  • 28. M. S. Shagari, A. Azam, Fixed points of soft-set valued and fuzzy set-valued maps with applications, J. Intell. Fuzzy Syst., 37 (2019), 3865-3877.    
  • 29. M. D. Weiss, Fixed points and induced fuzzy topologies for fuzzy sets, J. Math. Anal. Appl., 50 (1975), 142-150.    
  • 30. L. Zadeh, Fuzzy sets, Inf. Contr., 8 (1965), 338-353.    

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved